# SDR SWAA010231

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 32,317 hours, 30,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 BULKHEAD VERTICAL BEAM WEB CRACKED AT RBL 17.1, WL 227.  REPAIRED VERTICAL BEAM WEB PER SRM.
